An optimal algorithm and superrelaxation for minimization of a quadratic function subject to separable convex constraints with applications

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95676

Show full item record


Title: An optimal algorithm and superrelaxation for minimization of a quadratic function subject to separable convex constraints with applications
Author: Dostál, Zdeněk
Kozubek, Tomáš
Date issue: 2012
Citation: Mathematical programming. 2012, vol. 135, no. 1-2, p. 195-220.
URI: http://hdl.handle.net/10084/95676
ISSN: 0025-5610
1436-4646
DOI: 10.1007/s10107-011-0454-2
URI: http://dx.doi.org/10.1007/s10107-011-0454-2
Type: article
Document version: submittedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
math-program-2012-135-1-2-195-dostal.pdf 732.1Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics